Getbig Bodybuilding, Figure and Fitness Forums
August 19, 2018, 01:01:52 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: did any of you experience this, better response on lower dosages?  (Read 1279 times)
galeniko
Getbig V
*****
Posts: 4568


« on: July 22, 2012, 11:48:34 AM »

i
Report to moderator   Logged

n
Luolamies
Getbig IV
****
Gender: Male
Posts: 2514


Getbig!


« Reply #1 on: July 23, 2012, 04:10:30 AM »

Yes, me.

When i started i used much higher dosages than now. I did look ok, but felt like shit. These days i use much, much lower dosages and feel much better. (I don't look that "good" anymore though Cheesy ). Anyways i think the biggest reason for this might be the fact that the longer you are in this game the better you know yourself, how to train, how to eat and what drugs do what so you can get more out of what you take.

It's simply optimization.

PS. In my book this approach is "smart and healthy", but don't expect to became a competitive BB with it, some PL's can get away with it though...
Report to moderator   Logged

TEST+DECA+DBOL=BIG
ritch
Getbig V
*****
Posts: 10681


« Reply #2 on: July 31, 2012, 06:22:06 AM »

1200mg of test never had me looking better than 6-750mg max. My waist looked bigger, that's all.
Report to moderator   Logged

?
randy841
Getbig III
***
Posts: 868



« Reply #3 on: August 01, 2012, 07:36:56 PM »

Once the body is primed for a few months, i also find i can use half the dosage and still maintain or increase the gains into the cycle. We are talking about going from 500mg Testoviron every 7 days to 250mg every 9-12 days. I've tried this approach in two ways -- one was with 20mg var ed for the last 7 weeks, and the other just with Testoviron.
Report to moderator   Logged
evser
Getbig II
**
Posts: 89


« Reply #4 on: August 04, 2012, 05:35:52 PM »

for me more orals=more sides and thats all. 50mg drol, 10mg superdrol, 40mg tbol, 40mg var. those are my highest doses on orals i cannot for the life of me take more bp goes nuts along with appetite loss and general lethargy. and the gains are no different
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!